# SDR DALA2019052803287

- Difficulty date: May 25, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 11,045 hours, 3,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3857 BRIEF DIRTY SOCK SMLL AS THRUST LEVERS WERE SET FOR T/O TRUST QUICKLY DIS-SUPPATED SMELL AGAIN BRIEFLY ON TOUCHDOWN, ALSO SMELLED IN CABIN. CORRECTIVE ACTION: T/S PER FIMM 21-00. INSP OVENS NO SMELL FOUND. INSP APU AND ENG FOR LEAKS NONE FOUND. INSP W/W FOR LEAKS NONE FOUND. C/W NO GO ODI PREVENTION PROGRAM. (6285618).
